Über Normen algebraischer Zahlen.

Hans-Jochen Bartels

Mathematische Annalen (1980)

  • Volume: 251, page 191-212
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bartels, Hans-Jochen. "Über Normen algebraischer Zahlen.." Mathematische Annalen 251 (1980): 191-212. <http://eudml.org/doc/163436>.

author = {Bartels, Hans-Jochen},
journal = {Mathematische Annalen},
keywords = {Galois extension; global solutions},
pages = {191-212},
title = {Über Normen algebraischer Zahlen.},
url = {http://eudml.org/doc/163436},
volume = {251},
year = {1980},

AU - Bartels, Hans-Jochen
TI - Über Normen algebraischer Zahlen.
JO - Mathematische Annalen
PY - 1980
VL - 251
SP - 191
EP - 212
KW - Galois extension; global solutions
UR - http://eudml.org/doc/163436
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.